Some Ramsey-type theorems

Paul Erdős, Fred Galvin

Research output: Contribution to journalArticle

6 Citations (Scopus)


It is easy to see that the infinite homogeneous set A in Ramsey's theorem may be arbitrarily sparse. We study some versions of Ramsey's theorem in which the homogeneity requirement is weakened so that the rate of growth of the elements of A can be bounded from above.

Original languageEnglish
Pages (from-to)261-269
Number of pages9
JournalDiscrete Mathematics
Issue number3
Publication statusPublished - Feb 22 1991


ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Cite this